# SDR 08FDEA04075

- Difficulty date: September 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561477
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT BS 540 WL 152 LBL 23.  FABRICATED NEW STRINGER SECTION AND TWO SPLICE REPAIRS ON STRINGER 26L BS 540 LBL 23 REF SRM 53-10-3 FIG 1.  TREATED, PRIMED AND INSTALLED REF SRM 51-10-2 PG 1-7, 51-30-2 PG 2, 51-10-3 FIG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
